research centers

Search results: Found 1

Listing 1 - 1 of 1
Sort by

On order and type of entire functions represented by special monogenic functions
عن الرتبة والنوع لدوال تحليليه ممثله بواسطة دوال خاصة أحاديه المنشأ

Authors: Mushtaq Shakir A.Hussein مشتاق شاكر ألشباني --- Aseel Hameed Abed Sadaa أسيل حميد عبد السادة
Journal: Journal of College of Education مجلة كلية التربية ISSN: 18120380 Year: 2016 Issue: 1 Pages: 303-316
Publisher: Al-Mustansyriah University الجامعة المستنصرية


In the present paper we study the generalized order and generalized type of special monogenic functions having slow growth. The studied characterizations of generalized order and type of special monogenic functions have been obtained in terms of their Taylor's series coefficients

في المقالة المعروضة درسنا أعمام الرتبة وأعمام النوع لدوال الخاصة أحادية المنشأ ذات النمو البطيء , والوصف لأعمام الرتبة وأعمام النوع قد تم الحصول عليه بدلالة معاملات سلسلة تايلور.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


English (1)

From To Submit

2016 (1)